4 results for mild solution.

Parameters for your search query:
Keyword    mild solution

Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 5076Downloads: 3452
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Controllability of Fractional Stochastic Perturbed Control Systems Driven by Mixed Fractional Brownian Motion
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 168-176. DOI: 10.12691/ajams-3-4-7
Pub. Date: August 20, 2015Views: 7007Downloads: 5082
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Controllability of Fractional Sobolev Type Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion
Journal of Mathematical Sciences and Applications. 2015, 3(1), 3-11. DOI: 10.12691/jmsa-3-1-2
Pub. Date: August 21, 2015Views: 6580Downloads: 4684
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System
Journal of Mathematical Sciences and Applications. 2016, 4(1), 39-47. DOI: 10.12691/jmsa-4-1-7
Pub. Date: December 06, 2016Views: 5035Downloads: 3510
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types